# SDR IPXA2019060542840

- Difficulty date: May 21, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N146UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0829
- Aircraft time: 18,286 hours, 11,787 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: F52372302200
- Part serial: NSN
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CAFT CARGO DOOR FORK FITTINGS FRAME 60A 2ND HOLE FROM TOP FWD SIDE SHOW A CRACK INDICATION IN SKIN LAYER AT THE 9 O'CLOCK POSITIONACCOMPLISHED HAECO REO-G22051 AND UPS EO A300-5230-72784A
